Skip navigation

An efficient algorithm to solve linear equations over finite field IFq

An efficient algorithm to solve linear equations over finite field IFq

Zhou, Xiaoyi, Ma, Jixin, Du, Wencai and Chen, Mingrui (2010) An efficient algorithm to solve linear equations over finite field IFq. Natural Science Journal of Hainan University, 28 (4). pp. 45-49. ISSN 1004-1729

Full text not available from this repository.

Abstract

Linear equations are vital to engineering research and computing; while the theory of finite fields has undergone a spectacular development in last decades because of its diverse applications in combinatorics, coding theory, cryptology, and the mathematical study of switching circuits, etc. The combination of linear equations and finite fields has shown its importance in cryptography, such as multivariate quadratic equations. This paper proposes an effective algorithm for linear equations over finite field Fq. With the property of xq-1=1 over finite fields, the algorithm can fast eliminate the equations.

Item Type: Article
Uncontrolled Keywords: finite field, linear equation, gaussian elimination
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Department of Computer Science
Related URLs:
Last Modified: 14 Oct 2016 09:11
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/4370

Actions (login required)

View Item View Item